I recently came off prozac (about 6 weeks ago, having been on it for roughly 10 years) and my menstrual cycle is all over the place! I first started bleeding 12 days after my period (light and only lasting 1.5 days) then it stopped and now I've started bleeding again which is only 9 days after the last time.
I'm wondering if Prozac regulates the cycle and if coming off it is creating this irregularity. If this is the case and anyone has experienced this, does the cycle become regular again after the body had re-adjusted?
I also had to take the morning after pill last week (7 days ago) as my cycle is so all over the place I didn't want to take the risk of being safe. Could this also be reason for the irregular bleed that started yesterday?
I would also like to know. I've been self-weaning myself off of Fluoxetine and now my period is a week late which never happens! I've also been very emotional, more than normal and have been getting palpitations.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.